# SDR CKSA97571

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- Engine: Rroyce RB211524B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE A AND B FIRE DETECTION LOOP LIGHTS NR 2 ENGINE ON INTERMITTENTLY WITH POWER REDUCED ON FINAL RECEIVED FULL FIRE INDICATION AND ACCOMPLISHED FIRE SHUTDOWN PROCEDURES.  FOUND BLEED AIR LEAK.  INSTALLED BORESCOPE PLUG, CLEANED A AND B FIRE DETECTOR CONTROLLERS PER MM 36-11-00, OPS CHECK GOOD ON GROUND.
